# SDR EISA98042

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, X-RAY OF LEFT ELEVATOR REVEALED ANGLE MATERIAL MISSING AND 1.5 INCH CRACK AS SHOWN IN SHOTS NR 1 AND NR 2.  PULLED BACK SKIN TO ACCESS AREA, REMOVED ANGLE, FABRICATED AND INSTALLED NEW ANGLE PER SRM 55-20-3 AND 55-20-4 BALANCE CHECKED PER SRM 51-80- P-1 PARA 3.  (M)
